Gain-scheduled PI tracking control on stochastic nonlinear systems with partially known transition probabilities

Full text for this resource is not available from the Research Repository.

Yin, Yanyan, Shi, Peng and Liu, Fei (2011) Gain-scheduled PI tracking control on stochastic nonlinear systems with partially known transition probabilities. Journal of the Franklin Institute, 348 (4). pp. 685-702. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7137
DOI https://doi.org/10.1016/j.jfranklin.2011.01.011
Official URL hhttp://dx.doi.org/10.1016/j.jfranklin.2011.01.011
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID21745, continuous gain-scheduled PI tracking control, stochastic nonlinear systems, jump probabilities, time-varying delays, gradient linearization procedure, model-based linear stochastic systems
Citations in Scopus 51 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login